# SDR ASOA201902203017

- Difficulty date: February 20, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 37,487 hours, 29,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND SHEAR CLIP AT FRAME 65 CORRODED AT LOWER BEAM AREA. MX REMOVED AND REPLACED SHEAR CLIP AT FRAME 65.
